Stabilities of rough curvature dimension condition

Daisuke Kazukawa, Ryunosuke Ozawa, Norihiko Suzuki

Research output: Contribution to journalArticlepeer-review

Abstract

We study the asymptotic behavior of metric measure spaces satisfying the rough curvature dimension condition. We prove stabilities of the rough curvature dimension condition with respect to the observable distance function and the L2-transportation distance function.

Original languageEnglish
Pages (from-to)541-567
Number of pages27
JournalJournal of the Mathematical Society of Japan
Volume72
Issue number2
DOIs
Publication statusPublished - 2020

Keywords

  • L2-transportation distance
  • Observable distance
  • Optimal transport
  • Rough curvature dimension condition

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stabilities of rough curvature dimension condition'. Together they form a unique fingerprint.

Cite this